MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER NEUTRAL 36 MM I.D. SIZE F FOR USE WITH G7 ACETABULAR SYSTEM ONLY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER NEUTRAL 36 MM I.D. SIZE F FOR USE WITH G7 ACETABULAR SYSTEM ONLY; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: catalog number: 51-104110, lot number:6536837, brand name: tprlc 133 t1 pps ho11x142mm.Catalog number: 010000664, lot number:6692072, brand name: g7 acetabular cup.Catalog number: 650-0660, lot number:3030942, brand name: delta ceramic fem hd.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced increased left anterior thigh pain in moderate intensity approximately 6 months post implantation.Additional physical therapy was prescribed for six weeks.No revision procedure has been reported to date.Additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient underwent a left total hip arthroplasty procedure on due to osteoarthritis.Zimmer biomet components were implanted without complications.6 months after the procedure, the patient reported increased left anterior thigh pain.1 month follow up - full weight bearing with antalgic gait, slight pain, legs equal, satisfied 3 month follow up -full weight bearing with normal gait, slight pain, legs equal, satisfied 6 month follow up - moderate pain, additional physical therapy was prescribed for 6 weeks.Reported event was confirmed by review of medical records provided.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause could not be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that the patient experienced increased left anterior thigh pain in moderate intensity approximately 6 months post implantation.Additional physical therapy was prescribed for six weeks for recurrent iliopsoas tendinitis.No revision procedure has been reported to date.Additional information on the reported event is unavailable.

Brand Name
LINER NEUTRAL 36 MM I.D. SIZE F FOR USE WITH G7 ACETABULAR SYSTEM ONLY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11606036
Report Number0001822565-2021-00762
Device Sequence Number3622521
Product Code JDI
UDI-Device Identifier00889024518759
UDI-Public(01)00889024518759(17)310724(10)64449789
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue Number20103606
Device Lot Number64449789
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer06/16/2021
07/20/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date06/23/2021
08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight67